Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 45, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 26, 2016, 10:15 AM PST for Grays Harbor County, Washington. It took effect at Nov 26, 2016, 9:18 PM PST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2016, 10:15 AM PST (18:15 UTC)
- In effect from
- Nov 26, 2016, 9:18 PM PST
- Expired
- Nov 28, 2016, 4:49 AM PST
- In force
- 32 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Grays Harbor County, WA
The radar
The Langley Hill radar (KLGX), 56 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chehalis River at Porter (CRPW1). The gauge peaked at 21.10 ft at Nov 27, 2016, 1:00 AM PST.
- Action stage
- 45.5 ft
- Minor stage
- 48 ft
- Moderate stage
- 50 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12031000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
106
WGUS46 KSEW 261815
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1015 AM PST SAT NOV 26 2016
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No. 13
Additional heavy rain the past 24 hours will likely drive the Chehalis
river at Porter just above flood stage tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC027-270315-
/O.NEW.KSEW.FL.W.0045.161127T0543Z-161128T0154Z/
/CRPW1.1.ER.161127T0543Z.161127T1200Z.161127T1654Z.NO/
1015 AM PST SAT NOV 26 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The Chehalis River at Porter
* from this evening to Sunday afternoon.
* At 9:45 AM Saturday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 10 PM
Saturday and crest near 21.0 feet around 4 AM Sunday. The river
will fall below flood stage Sunday morning.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will
flood low pasture lands and some roads. High tidal levels at
Aberdeen will worsen flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$
weather.gov/seattle
Mercer5 follow-up statements
098
WGUS86 KSEW 270033
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
433 PM PST SAT NOV 26 2016
...The Flood Warning continues for the following rivers in
Washington...
Chehalis River at Porter affecting Grays Harbor County.
Skokomish River near Potlatch affecting Mason County.
Chehalis River near Grand Mound affecting Thurston County.
.Flood Bulletin No. 14
Runoff from recent heavy rains is causing or may cause minor flooding on
some area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-270833-
/O.CON.KSEW.FL.W.0042.000000T0000Z-161128T2053Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161128T1153Z.NR/
433 PM PST SAT NOV 26 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Monday afternoon.
* At 4:15 PM Saturday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage early Monday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC067-270832-
/O.CON.KSEW.FL.W.0044.000000T0000Z-161127T1122Z/
/CGMW1.1.ER.161125T2130Z.161126T0930Z.161126T2035Z.NO/
433 PM PST SAT NOV 26 2016
The Flood Warning continues for
The Chehalis River near Grand Mound
* Until late tonight.
* At 4:00 PM Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage early this afternoon.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage at 12:35 PM Saturday
and will continue to fall. Flooding will continue in some areas
until the flood wave has completely passed downstream.
* Impact...At 12.5 feet...the Chehalis River in Thurston County will
locally spill out of its banks into nearby fields and over a few
roads.
&&
LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
4681 12289
$$
WAC027-270832-
/O.EXT.KSEW.FL.W.0045.161127T0519Z-161128T0154Z/
/CRPW1.1.ER.161127T0519Z.161127T1200Z.161127T1654Z.NO/
433 PM PST SAT NOV 26 2016
The Flood Warning continues for
The Chehalis River at Porter
* From 9 PM Saturday until Sunday afternoon.
* At 3:45 PM Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 9 PM
Saturday and crest near 21.0 feet around 4 AM Sunday. The river
will fall below flood stage Sunday morning.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will
flood low pasture lands and some roads. High tidal levels at
Aberdeen will worsen flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$713
WGUS86 KSEW 270521
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
921 PM PST SAT NOV 26 2016
...The Flood Warning has ended for the following rivers in
Washington...
Chehalis River near Grand Mound affecting Thurston County.
...The Flood Warning continues for the following rivers in
Washington...
Chehalis River at Porter affecting Grays Harbor County.
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 15
Runoff from recent heavy rains is producing minor flooding on the
Skokomish River and on the lower reaches of the Chehalis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas. This is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-271321-
/O.CON.KSEW.FL.W.0042.000000T0000Z-161128T2053Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161128T1153Z.NR/
921 PM PST SAT NOV 26 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Monday afternoon.
* At 9:00 PM Saturday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage early Monday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC067-270551-
/O.CAN.KSEW.FL.W.0044.000000T0000Z-161127T1122Z/
/CGMW1.1.ER.161125T2130Z.161126T0930Z.161126T2035Z.NO/
921 PM PST SAT NOV 26 2016
The Flood Warning has ended for
The Chehalis River near Grand Mound
* At 9:00 PM Saturday the stage was 13.3 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage this afternoon.
* Forecast...The river fell below flood stage 12:35 PM Saturday early
this afternoon and will continue to fall.
&&
LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
4681 12289
$$
WAC027-271321-
/O.EXT.KSEW.FL.W.0045.161127T0518Z-161128T1249Z/
/CRPW1.1.ER.161127T0233Z.161127T0445Z.161128T0349Z.NO/
921 PM PST SAT NOV 26 2016
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Chehalis River at Porter
* Until late Sunday night.
* At 8:45 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 21.1 feet at 9 PM Saturday and will
continue to fall to below flood stage Sunday evening.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will
flood low pasture lands and some roads. High tidal levels at
Aberdeen around 11 pm this evening will worsen flooding along the
lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$631
WGUS86 KSEW 271234
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
434 AM PST SUN NOV 27 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No. 16
Runoff from recent heavy rains is producing minor flooding on the
Skokomish River and on the lower reaches of the Chehalis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-272134-
/O.EXT.KSEW.FL.W.0042.000000T0000Z-161128T2322Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161128T1422Z.NR/
434 AM PST SUN NOV 27 2016
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Monday afternoon.
* At 4:15 AM Sunday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage Monday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC027-272134-
/O.CON.KSEW.FL.W.0045.000000T0000Z-161128T1249Z/
/CRPW1.1.ER.161127T0233Z.161127T0445Z.161128T0349Z.NO/
434 AM PST SUN NOV 27 2016
The Flood Warning continues for
The Chehalis River at Porter
* Until late tonight.
* At 3:45 AM Sunday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 21.1 feet at 9 PM Saturday and will
continue to fall to below flood stage this evening.
* Impact...At 21.0 feet...the Chehalis River in Grays Harbor will
flood low pasture lands and some roads. High tidal levels at
Aberdeen will worsen flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$618
WGUS86 KSEW 272138
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
138 PM PST SUN NOV 27 2016
...The Flood Warning has ended for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
...The Flood Warning continues for the following rivers in
Washington...
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No.17
Recent rainfall drove some rivers to minor flooding. River levels will continue to
slowly fall through Monday. The exception will be the Skokomish river which may see
some rises late tonight and Monday morning but no new flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-272208-
/O.CAN.KSEW.FL.W.0042.000000T0000Z-161128T2322Z/
/SRPW1.1.ER.161124T1433Z.161125T0930Z.161127T1637Z.NR/
138 PM PST SUN NOV 27 2016
The Flood Warning has ended for
The Skokomish River near Potlatch
* At 1:15 PM Sunday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage this morning.
* Forecast...The river fell below flood stage AT 8:37 AM Sunday this
morning and will continue to fall this evening. Some rises will occur
after midnight tonight and Monday morning but flooding is not expected.
* Impact...At 16.0 feet...the Skokomish River will locally spill over
its banks into low areas of the Skokomish Valley.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC027-280538-
/O.CON.KSEW.FL.W.0045.000000T0000Z-161128T1249Z/
/CRPW1.1.ER.161127T0233Z.161127T0445Z.161127T1600Z.NO/
138 PM PST SUN NOV 27 2016
The Flood Warning continues for
The Chehalis River at Porter
* Until late tonight.
* At 12:45 PM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage this morning.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage at 8:00 AM Sunday and
will continue to fall. Flooding will continue in some areas until
the flood wave has completely passed downstream.
* Impact...At 19.0 feet...the Chehalis River in Grays Harbor County
will locally spill over its banks with shallow water on several
roads.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$519
WGUS86 KSEW 280505
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
905 PM PST SUN NOV 27 2016
...The Flood Warning continues for the following rivers in
Washington...
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No. 18
Minor flooding will continue along the lowest reach of the Chehalis River
tonight, mainly between Porter and Grays Harbor. High tidal levels at
Aberdeen around 11 pm this evening will worsen the flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas. This is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC027-281249-
/O.CON.KSEW.FL.W.0045.000000T0000Z-161128T1249Z/
/CRPW1.1.ER.161127T0233Z.161127T0445Z.000000T0000Z.NO/
905 PM PST SUN NOV 27 2016
The Flood Warning continues for
The Chehalis River at Porter
* Until late tonight.
* At 8:45 PM Sunday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* No additional flooding is forecast.
* Impact...At 19.0 feet...the Chehalis River in Grays Harbor County
will locally spill over its banks with shallow water on several
roads. High tidal levels at Aberdeen around 11 pm this evening will
worsen the flooding.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 26, 9:00 AM PST, 1 hour 15 minutes earlier.
Area forecast discussion, Nov 26, 9:00 AM PST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 AM PST Sat Nov 26 2016
.SYNOPSIS...A front slow moving front over Western Washington will
bring rain and mountain snow today. As the associated surface low
weakens, precipitation will begin taper off to showers late this
afternoon and evening. Generally dry conditions are expected tonight
and Sunday morning before a front will bring showers and possibly
heavy mountain snow Sunday night into early Monday. The active
weather pattern will then continue through much of next week.
&&
.SHORT TERM...WV satellite imagery shows a large scale split upper
trough over the Western U.S. with the northern stream affecting
Western Washington. There was some surface low development overnight
near the north Washington coast which has now tracked northeast and
filled to around 1000 mb near the WA/B.C border this morning. Warmer
air aloft ahead of this low allowed snow levels to rise, now at
around 4000 feet in the north cascades, and around 5000 feet
Olympics and Cascades from Stevens pass southward. Hurricane ridge
and Mount Baker have received roughly a foot of snow. A winter storm
warning is in effect until noon for the north Cascades and Olympics.
accumulations of 4 to 8 inches from Snohomish county south have
mostly been limited to above 5000 to 5500 ft with a snow advisory in
effect. Colder air will be filtering into the area this afternoon,
dropping snow levels to near 3000 feet by evening. A few inches of
snow possible still in higher passes like Stevens but likely sub-
advisory amounts. May consider extending the warning for the north
Cascades where models hold onto heavier QPF longer today, but will
decide on this after looking over all the new 12z guidance.
For the lowlands...just rain today, moderate to locally heavy along
the front. Rain should ease this afternoon and become showery by
evening. A Puget Sound convergence zone could become active
affecting mainly western Snohomish county tonight with additional
rain. A lull or break in precipitation is expected across most the
area later tonight.
The next frontal system approaching from the northwest will arrive
by Sunday afternoon. Rain will spread across the area and snow will
pick up again in the mountains, especially by evening and continue
into Monday. Snow levels will be lower with this system and the
strong northwest flow aloft is favorable for orographic enhancement
along the west slopes of the Cascades and Hurricane ridge in the
Olympics. There will be at least advisory amounts of snow, and may
need to consider a warning for the Cascades/Olympics as snow amounts
could be near a foot with this next storm. Snow levels will fall to
2500 to 3000 feet. will make a decision prior to the afternoon
forecast issuance. Mercer
.LONG TERM...Previous discussion...What follows must be conveyed in
hushed tones...lest the feature be frightened off or jinxed...but
models do suggest an upper level ridge over the area starting late
Monday. The length of its stay is up for dispute...as always...with
the GFS being optimistic and keeping things dry from Monday night
through Wednesday morning. Will not discuss the ECMWF until it
embraces a more positive attitude toward life. Like all good things
though...an upper level trough will bring an end to this dryness
with more rain by Wednesday afternoon before activity tapers off
late Thursday morning or early Thursday afternoon...with the
possibility of another prolonged break in precip starting Thursday
night. SMR
&&
.HYDROLOGY...Renewed heavy rain over the Olympics--three to five
inches over the southern slopes--caused the Skokomish River to rise
again today. It is now forecast to remain above flood stage through
Monday morning. Rainfall amounts have been less impressive
elsewhere. The Chehalis at Grand Mound crested last night and is
heading down. The Chehalis at Porter is forecast to crest just below
flood stage tonight. A flood watch remains in effect for Thurston
and Grays Harbor Counties, mainly for the flood crest to work its
way downriver on the Chehalis.
Landslides remain a concern. USGS landslide indices show a continued
threat from the recent heavy rain. A special weather statement
addresses this.
The systems Sunday night and Wednesday appear to be fast moving.
Though more rain will fall, flooding amounts are unlikely. A cooler
and drier period is forecast later in the week. After the current
flooding episode has ended, more flooding is improbable over the
next seven days. Burke
.AVIATION...A front will slowly move through the area today, then an
upper trough will move through tonight. At the surface, moderate
southeasterly flow will become moderately onshore today. The air
mass is moist and stable. Ceilings are mostly VFR 5-6K ft though
there are lower ceilings on the coast. Conditions will deteriorate
to MVFR this afternoon and evening.
KSEA...Discussion above applies. Southerly wind 8-12 KT. CHB
&&
.MARINE...Southerly wind increased more than expected over the
interior this morning, bringing gale force winds to the east
entrance and small craft advisory strength winds elsewhere. Wind
will turn onshore later this morning, with small craft advisory
westerlies in the strait.
Winds will ease tonight and Sunday as high pressure briefly builds
over the area. Then another front will arrive Sunday night, with
gales forecast over the coast and possible over some inland waters.
Another front will arrive around Wednesday. CHB
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Various flood watch/warnings in affect for portions of Western
Washington. See latest flood statements for details.
Winter Weather Advisory until noon PST Saturday for Cascades of
Pierce county-Lewis county-Snohomish and King Counties.
Winter Storm Warning until noon PST Saturday for Cascades of
Whatcom and Skagit Counties-and Olympics.
PZ...Gale warning east entrance.
Small craft advisory all other waters.
Small craft advisory for rough Grays Harbor bar.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlIn the hours before
Special weather statement, Nov 26, 7:44 AM PST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 744 AM PST SAT NOV 26 2016 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-271300- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY- BREMERTON AND VICINITY-CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 744 AM PST SAT NOV 26 2016 ...HEAVY RAINFALL SINCE WEDNESDAY IS LEADING TO AN INCREASED THREAT OF LANDSLIDES IN WESTERN WASHINGTON... HEAVY RAINFALL...MOSTLY IN THE .50 TO 2 INCH RANGE HAS BEEN OBSERVED ACROSS MUCH OF WESTERN WASHINGTON SINCE FRIDAY. THE HEAVY RAINFALL ADDS TO ALREADY SATURATED SOIL FROM RAINFALL OVER THE PAST SEVERAL WEEKS. THE RECENT RAINFALL HAS PUT EXTRA PRESSURE ON SOIL INSTABILITY...LEADING TO AN INCREASED THREAT OF LANDSLIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES. TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR REPORTING. WWW.WEATHER.GOV/SEATTLE MERCER
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:31 AM PST | Gale Warning | SEW | 4 hr | |
| Nov 26, 2:31 AM PST | Small Craft Advisory | SEW | 12 hr | |
| Nov 26, 7:59 AM PST | Gale Warning | SEW | 2 hr | |
| Nov 26, 12:21 PM PST | Winter Storm Watch | SEW | 16 hr | |
| Nov 26, 12:21 PM PST | Winter Storm Warning | SEW | 7 hr | |
| Nov 26, 2:37 PM PST | Gale Watch | SEW | 12 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.